Please use this identifier to cite or link to this item:
Title: Cosmic Society. Towards a Sociology of the Universe
Authors: Parker, M
First Published: Nov-2008
Citation: SOCIOLOGICAL REVIEW, 2008, 56 (4), pp. 691-693
DOI Link: 10.1111/j.1467-954X.2008.00811_1.x
ISSN: 0038-0261
Type: Journal Article
Appears in Collections:Published Articles, School of Management

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.